Global fields, codes and sphere packings
Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 24 p.
@incollection{AST_1991__198-199-200__373_0,
     author = {Tsfasman, Michael A.},
     title = {Global fields, codes and sphere packings},
     booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989},
     editor = {Lachaud Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {198-199-200},
     year = {1991},
     zbl = {0751.11056},
     mrnumber = {1144339},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1991__198-199-200__373_0/}
}
TY  - CHAP
AU  - Tsfasman, Michael A.
TI  - Global fields, codes and sphere packings
BT  - Journées arithmétiques de Luminy 17-21 Juillet 1989
ED  - Lachaud Gilles
T3  - Astérisque
PY  - 1991
DA  - 1991///
IS  - 198-199-200
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1991__198-199-200__373_0/
UR  - https://zbmath.org/?q=an%3A0751.11056
UR  - https://www.ams.org/mathscinet-getitem?mr=1144339
LA  - en
ID  - AST_1991__198-199-200__373_0
ER  - 
Tsfasman, Michael A. Global fields, codes and sphere packings, dans Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 24 p. http://archive.numdam.org/item/AST_1991__198-199-200__373_0/

[CO/SL] J. H. Conway, N. J. A. Sloane, Sphere packings, lattices and groups, Springer, N.Y., 1988. | MR 920369 | Zbl 0634.52002

[Go 1] V. D. Goppa, Codes on algebraic curves, Soviet Math. Dokl, 24 (1981), 170-172. | MR 628795 | Zbl 0489.94014

[Go 2] V. D. Goppa, Geometry and codes, Kluwer Acad. Publ., 1988. | MR 1029027 | Zbl 1097.14502

[KA/TS] G. L. Katsman, M. A. Tsfasman, A remark on algebraic-geometric codes, Contemp. Math., 93 (1989), 197-199. | Article | MR 1003354 | Zbl 0674.94012

[LA] S. Lang, Algebraic number theory, Addison-Wesley, 1970. | MR 282947 | Zbl 0211.38404

[LE] H. W. Lenstra Jr., Codes from algebraic number fields, in : Fundamental contributions in the Netherlands since 1945, North-Holland, Amsterdam, v.II (1986), 95-104. | MR 878574 | Zbl 0617.94010

[LI/Ts] S. N. Litsyn, M. A. Tsfasman, Constructive high-dimensional sphere packings, Duke Math. J., 54 (1987), 147-161. | Article | MR 885781 | Zbl 0638.10032

[MI] J. Milnor, Hilbert's problem 18 : on crystallographic groups, fundamental domains, and on sphere packings, Proc. Symp. Pure Math., AMS, Providence RI, 28 (1976), 491-506. | Article | MR 430101 | Zbl 0345.52008

[QU] H.-G. Quebbemann, Lattices from curves over finite fields, Preprint, 1989.

[Ro/Ts] M. Yu. Rosenbloom, M. A. Tsfasman, Multiplicative lattices in global fields, Invent Math., 101 (1990), 687-696. | Article | EuDML 143821 | MR 1062800 | Zbl 0739.11024

[SC] A. Schinzel, On the product of the conjugates outside the unit circle of an algebraic number, Acta Arithm., 24 (1973), 385-399. | Article | EuDML 205236 | MR 360515 | Zbl 0275.12004

[SC] A. Schinzel, Addendum, Acta Arithm., 26 (1975), 329-331. | EuDML 205322 | MR 371853 | Zbl 0312.12001

[TS/VL] M. A. Tsfasman, S. G. Vlăduţ, Algebraic-geometric codes, Kluwer Acad. Publ., 1990. | MR 1186841 | Zbl 0727.94007

[TS/VL/ZI] M. A. Tsfasman, S. G. Vlăduţ, Th. Zink, Modular curves, Shimura curves, and Goppa codes, better than the Varshamov-Gilbert bound, Math. Nachr., 109 (1982), 21-28. | Article | MR 705893 | Zbl 0574.94013